# SDR F3LA2015033001126

- Difficulty date: March 27, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N943FR
- Make and model: Airbus A319-112
- Aircraft serial: 2518
- Aircraft time: 37,101 hours, 15,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 046252
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING BATTERY OF EPSU 10WL FAILED TEST DURING HEAVY SERVICE CHECK.  R & R BATTERY OF EPSU 10WL.  OPERATIONS CHECKED GOOD IAW AMM 33-51-38-000-002 & 33-51-38-400-002 LP 925756.
